Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can snorting Gabapentin cause deviated nasal septum?

Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2241 Questions

default
Posted on Fri, 31 Mar 2017 in Smoking and Alcohol Addiction
Question: I snort gababentin, and when I do, my nose really burns. I want to know if this can cause a Deviated Semptmem like people that snort cocaine (I don't do cocaine)
doctor
Answered by Dr. Alexander H. Sheppe 16 minutes later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

Yes, this is actively destroying your septum. If it has not been destroyed already, it will be shortly. You need to stop this immediately.

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on